# SDR DALA2015082705352

- Difficulty date: August 23, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 38,314 hours, 32,692 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AND OTBD SLAT ATTACH FITTINGS.  REMOVED AND INSTALLED NR 2 SLAT IAW AMDS 2700-4528-RH-02.
